Hokkaido Mathematical Journal

Maximal surfaces with singularities in Minkowski space

Masaaki UMEHARA and Kotaro YAMADA

Full-text: Open access

Abstract

We shall investigate maximal surfaces in Minkowski 3-space with singularities.Although the plane is the only complete maximal surface without singular points,there are many other complete maximal surfaces with singularities and we show that they satisfy an Osserman-type inequality.

Article information

Source
Hokkaido Math. J. Volume 35, Number 1 (2006), 13-40.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766302

Digital Object Identifier
doi:10.14492/hokmj/1285766302

Mathematical Reviews number (MathSciNet)
MR2225080

Zentralblatt MATH identifier
1109.53016

Subjects
Primary: 53A40: Other special differential geometries
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 32S05: Local singularities [See also 14J17]

Keywords
maximal surface front cuspidal edge swallowtail singularity

Citation

UMEHARA, Masaaki; YAMADA, Kotaro. Maximal surfaces with singularities in Minkowski space. Hokkaido Math. J. 35 (2006), no. 1, 13--40. doi:10.14492/hokmj/1285766302. https://projecteuclid.org/euclid.hokmj/1285766302


Export citation